# SDR AALA20110404AFW01

- Difficulty date: March 24, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 93,816 hours, 15,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO FORWARD CARGO CUTOUT LOWER SILL STRUCTURE AT 4 LOCATIONS BETWEEN STATIONS 540 AND 624.  ACCOMPLISHED BOLT HOLE HFEC FOR REWORKED SURFACES, ALODINED AND PRIMED & SEALED.  ACCOMPLISHED REPAIR PER EA 767-53-015753.
